I have been diagnosed with MVP in 2007. My doc put me on beta blockers since then. first it was atenlol and now they have found that i am having bradychardia due to the medication and they have altered to propanolol 10 mg. I have constant fatigue and sometimes i have this sudden wakening feeling even if i am widely awake. The docs this time told me that my sugar levels are low ( 65 Fs & 69 PP). They have advised me to eat every 2 hours. I do have palpitations if i dont take the pill (Propanolol) Any idea what's happening to me? I think i am going mad? Shall i see a psychologist for this?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?